# SDR ASAA2017100622143

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,239 hours, 10,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YB030278
- Condition: Leaking
- Location: Nr 1 Fuel-Oil
- Part time: 34,929 hours, 10,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE FUEL - OIL HEAT EXCHANGER HAS A RUNNING LEAK FROM MOUNTING BASE GASKET.   ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL - OIL HEAT EXCHANGER IAW AMM 79-21-02-000-801-F00, AND 79-21-02-400-801-F00. ACCOMPLISHED TESTS LISTED IN THE POWERPLANT TEST REF TABLE TEST 3A. LEAK CHECKED GOOD.
